Aa
A
A
A
Close
Thyroid Cancer / Nodules & Hyperthyroidism Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Levoxyl side effects

In December 2005 I was put on 25 mcg of Levoxyl because my TSH reading was 8.4.  At that time, I was also on Actonel.

Suddenly in February, my abdomen and legs started swelling up within a few days.  I felt fatigue and shortness of breadth.  I had difficult sleeping and I can barely climb upstaris.

I had never experienced such symptoms before the med.  So I stopped the med, because Levoxyl is making my health a lot worse than before.

Does anyone has such experience?  I had stopped the med for 2 months now.  However, my abdomen and legs are still extremely swollen.  How long will the side effect lasts?

Thank you for sharing your experience.
1 Responses
97953 tn?1440868992
MEDICAL PROFESSIONAL
Hard to interpret without labs -- the levoxyl dose was very low so it is reasonable to stop and see what happens in most situations. It takes 4-5 weeks to clear the system however so at 2 months you need to look into other causes -- see your internist to sort this out...I am not convinced it was due to the levoxyl.  These are also not typical side effects of actonel
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.